MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CRESCENT SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MDT SOFAMOR DANEK PUERTO RICO MFG CRESCENT SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 9392510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor applicable imaging films were returned to manufacturer for evaluation therefore we are unable to determine the definitive cause of event.Although it is unknown if the device contributed to the reported event we are filing this mdr for notification purposes only.
 
Event or Problem Description
It was reported that patient underwent posterior spinal disc decompression and fusion.Post-op, the patient developed infection after the surgery.Patient is getting treated with anti-infective therapy.The product still remained in patient's body.No product malfunction was reported.It is unclear that the implanted product contributed to the patient's infection or not.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
CRESCENT SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key6553397
Report Number1030489-2017-01152
Device Sequence Number557186
Product Code MAX
UDI-Device Identifier00613994187482
UDI-Public00613994187482
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K094025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/04/2023
Device Catalogue Number9392510
Device Lot NumberH5182922
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/14/2017
Supplement Date Received by Manufacturer04/14/2017
Initial Report FDA Received Date05/09/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age65 YR